Interstitial pneumonia caused by dabigatran

Toyoshi Yanagihara, Norio Yamamoto, Yasuaki Kotetsu, Naoki Hamada, Eiji Harada, Kunihiro Suzuki, Kayo Ijichi, Yoshinao Oda, Yoichi Nakanishi

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

We describe the case of a 73-year-old man who experienced dry cough and exertional dyspnea after dabigatran administration. Chest radiographs revealed the development of bilateral consolidative and ground glass opacity, and transbronchial lung biopsy showed organized materials in the alveolar spaces with moderate inflammatory infiltrate and focal fibrosis. Lung opacity gradually disappeared after discontinuing dabigatran. To date, there has been only one report regarding dabigatran-induced lung injury, except for alveolar hemorrhage and eosinophilic pneumonia. Therefore, we should consider that any drug can cause various types of lung injuries.

Original languageEnglish
Pages (from-to)10-12
Number of pages3
JournalRespiratory Medicine Case Reports
Volume23
DOIs
Publication statusPublished - 2018

All Science Journal Classification (ASJC) codes

  • Pulmonary and Respiratory Medicine

Fingerprint Dive into the research topics of 'Interstitial pneumonia caused by dabigatran'. Together they form a unique fingerprint.

  • Cite this